# SDR AALA972234

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 344 RBL 15 CORROSION ON TOP OF FLOORBEAM.  REMOVED CORROSION, FOUND BEYOND LIMITS.  REMOVED DAMAGED AREA OF FLOORBOARD INSTALLED DOUBLER PER SRM 53-10-8 PAGE 9CDE AND INSTALLED FILLER FOR REMOVED AREA.  (M)
